# SDR YENA20130827189

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 48,249 hours, 17,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND EMERGENCY LIGHT WIRE HARNESS BROKEN AT ROW 13.  R & R WIRE HARNESS IAW AMM 33-51-09.  OPS CHECKED GOOD IAW AMM 33-51-00.
